# SDR FDEA201009173530

- Difficulty date: September 17, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB18202
- Condition: Worn
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 LEADING SLAT LOWER SURFACE HAS WORN SPOTS.  REMOVED DAMAGE AND EVALUATED AREA IAW SRM 57-00-01, VOL I.  AREA WAS FOUND OUT OF LIMITS.  REMOVED DAMAGE IAW SRM 51-71-00, VOL II.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-00-01, VOL I, AND SRM 51-31-01, VOL II.   ALODINED AND PRIMED IAW SRM 51-21-01, VOL II. TOP COATED IAW SRM 51-21-  00, VOL II.
